advertisement
Question
Posted by: *** | 2007/05/29

MAP

I slept with my ex on 6 April 2007, we used condoms but I took the Morning after pill just encase, I started my period on the 12 April 2007. I have still not had my period until now, should I be concered that I could be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible so check a pregnancy test. The morning after pill can also disrupt your cycle though.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Lisa | 2007/05/30

If you used a condom, took the morning after pill AND had your period soon after, then I don't think you have anything to worry about. The morning after pill probably just messed with your cycle.

Reply to Lisa
Posted by: Annies | 2007/05/29

Morning after pill can cause period to stay away and mix up your cycle.

Reply to Annies
Posted by: Nix | 2007/05/29

probably not. but have you tested just incase, it could also just be the morning after pill that's messing you around.

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement